Causality and Exogeneity in Econometrics

L. Bauwens, H.P. Boswijk, J.R.Y.J. Urbain

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)305-309
JournalJournal of Econometrics
Volume132
Issue number2
DOIs
Publication statusPublished - 1 Jan 2006

Cite this

Bauwens, L., Boswijk, H. P., & Urbain, J. R. Y. J. (2006). Causality and Exogeneity in Econometrics. Journal of Econometrics, 132(2), 305-309. https://doi.org/10.1016/j.jeconom.2005.02.001